Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Excess body heat, nausea, dizziness, on very little exertion. Blood tests done, low magnesium. Treatment?

I have a problem with overheating. I get nauseous and sometimes feel faint. This happens after very little exertion. My husband and I love to fish but I can t last an hour on the boat without having to put an iced down towel around my neck . Once I overheat, it takes at least an hour to cool down. I ve been to my doctor and he s run all types of blood panels on me and everything looks good. My magnesium is a little low. I don t dare exercise. It even happens after a shower, I have to sit down under a ceiling fan to cool down.
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to Healthcaremagic.

Did you check your thyroid hormones ? If yes, kindly attach the results. If no, I recommend you do thyroid function tests: TSH , T3, T4.

Dr Ahmad
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor